Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 623757, 6 pages
http://dx.doi.org/10.1155/2013/623757
Research Article

A New Distance Measure and Ranking Method for Generalized Trapezoidal Fuzzy Numbers

1Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran
2Department of Mathematics, Roudehen Branch, Islamic Azad University, Roudehen, Iran

Received 28 January 2013; Accepted 13 April 2013

Academic Editor: Gozde Ulutagay

Copyright © 2013 T. Allahviranloo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Allahviranloo, M. A. Jahantigh, and S. Hajighasemi, “A New Distance Measure and Ranking Method for Generalized Trapezoidal Fuzzy Numbers,” Mathematical Problems in Engineering, vol. 2013, Article ID 623757, 6 pages, 2013. https://doi.org/10.1155/2013/623757.